# SDR GTIA2023080737400

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 22,536 hours, 9,862 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Reservoir
- Part number: UNKNOWN
- Condition: Overheated
- Location: Green Hyd
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

20 MIN AFTER T/O. HYD G RSVR OVERHEAT. PERFORMED ECAM ACTIONS 20MIN LATER OVERHEAT WENTAWAY PERCOM RECOVERD GREEN PUMP AND PTU AND SYSTEM RETURNED TO NORMAL.-PER TSM 29-11-00-810-802-A OPERATED # 1 ENG JUST GREEN SYS ALL FLT CONTROLS 5 MIN + NO FAULT. CHEKED TEMP SENSOR 99 AND 98.8 OHMS (1381GR) R + R LP , HP AND ENG FILTERS PERCASHINARY. OPS CHKK ONCE MORE WITH ENG # 1 NO FAULTS NOTED ( AMM 29-11-44)
